# SDR 2024F00046

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Aircraft: N603AC
- Make and model: Lear 60LEAR
- Aircraft serial: 60212
- Aircraft time: 5,942 hours, 6,140 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINS FROM PAE VOR, AT FL 430 (DESTINATIONCYVR) WE EXPERIENCED DUAL L & R BLEED AIR ANNUNCIATIONS. THE PIC ELECTED TO TRY & EXTINGUISH THE LIGHTS BY REDUCING THE THRUST LEVERS.AFTER APPROX 2 MINS, ASKED ATC FOR A DESCENT TO FL 400TO ASSIST IN MAINTAINING AIRSPEED WITH A REDUCED THRUST LEVER SETTING.AT FL 400 THE FLIGHT CREW INITIATED THE DUAL BLEED AIR CHECKLIST FROM THEQRH. AFTER INITIATING THE CHECKLIST, AND WAITING APPROXIMATELY 2-3MINS FOR THE PROCEDURE TO TAKE AFFECT, AND WITH THE BLEED AIR LIGHTSSTILL ON, THE CREW INITIATED THE MEMORY ITEM PROCEDURE (ONE BLEED AIROFF AND ONE BLEED AIR TO EMERGENCY). THE FLIGHT CREW THEN ALERTED ATC TO THE ISSUE, & DECLARED AN EMERGENCY REQUESTING A DIVERSION TOKBFI WHICH WAS APPROXIMATELY 10 MINUTES WEST OF OUR POSITION. ATC THEN GAVE US VECTORS TO KBFI AND WE CONTINUED OUR DESCENT. DURINGT HE DESCENT, AS WE RAN OUR NORMAL DESCENT & APPROACH CHECKLISTS,THE BLEED AIR LIGHTS EXTINGUISHED APPROXIMATELY FL 260.(APPROXIMATELY 15 MINUTES AFTER THE FIRST INITIAL ANNUNCIATION). WECONTINUED WITH A REDUCED THRUST LEVER SETTING TO MINIMIZE THEPOSSIBILITY OF RECEIVING THE ANNUNCIATIONS FOR A SECOND TIME ANDLANDED AT KBFI WITHOUT FURTHER INCIDENT. WHEN WE TAXIED INTO THEFBO, THE FIRE DEPARTMENT CHECKED THE AIRCRAFT FOR HEAT AND DAMAGE.THE FIRE DEPARTMENT MENTIONED HOT TEMPERATURES IN THE LAVATORY AREA, BUT NO OTHER PART OF THE AIRPLANE.
